Alert archive / Iowa / Flash Flood Warnings in 2008
Flash Flood Warning 14, NWS La Crosse, WI
NWS La Crosse, WI issued this flash flood warning at Jun 8, 2008, 2:37 AM CDT for Allamakee County, Winneshiek County, Iowa. It was in force for 6 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2008, 2:37 AM CDT (07:37 UTC)
- Expired
- Jun 8, 2008, 8:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Allamakee County, IA, Winneshiek County, IA
The radar
The La Crosse radar (KARX), 60 km from the middle of the area, began a volume at 07:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 5:30 AM CDT | FLASH FLOOD | 1 E Protivin, IA | DUE TO FLASH FLOODING EVACUATIONS ARE TAKING PLACE ON 200TH STREET |
| Jun 8, 5:30 AM CDT | FLASH FLOOD | Burr Oak, IA | FLOODING REPORTED IN THE TOWN |
| Jun 8, 5:30 AM CDT | FLASH FLOOD | Decorah, IA | FLOODING REPORTED IN THE CITY |
| Jun 8, 5:45 AM CDT | FLASH FLOOD | 1 Sw Dorchester, IA | MUD SLIDE REPORTED CAMP TAHIGWA GIRL SCOUT CAMP. THE STAFF WAS TRAPPED THERE BUT THEY ARE ALRIGHT. |
| Jun 8, 5:45 AM CDT | FLASH FLOOD | Dorchester, IA | PEOPLE ARE REPORTED ON TOP OF THEIR CARS AND IN TREES WAITING TO BE RESCUED. IN ADDITION...THERE WAS A COUPLE IN A TRAILER SURROUNDED BY WATER. THEY ARE WAITING FOR RESCUE BY BOAT. |
| Jun 8, 7:00 AM CDT | HEAVY RAIN 9.09 | Dorchester, IA | FROM 7 AM SATURDAY THROUGH 7 AM SUNDAY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 173 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 7.6 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2793 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1056 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 16.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KARX 080743
FFWARX
IAC005-191-081330-
/O.NEW.KARX.FF.W.0014.080608T0737Z-080608T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
237 AM CDT SUN JUN 8 2008
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ALLAMAKEE COUNTY IN NORTHEAST IOWA...
THIS INCLUDES THE CITIES OF...WAUKON...LANSING...
WINNESHIEK COUNTY IN NORTHEAST IOWA...
THIS INCLUDES THE CITY OF DECORAH...
* UNTIL 830 AM CDT
* AT 233 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAIN MOVING NORTHEAST AT 50 MPH
INTO WINNESHIEK AND ALLAMAKEE COUNTIES IN NORTHEAST IOWA. THESE
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING AN ADDITIONAL 1 TO
3 INCHES OF RAIN ON TOP TOP OF 1 TO 3 INCHES THAT HAS FALLEN
SINCE SATURDAY MORNING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SPILLVILLE...RIDGEWAY...NEW ALBIN...HARPERS FERRY AND CALMAR.
IN ADDITION...RESIDENTS ALONG THE UPPER IOWA AND ITS
TRIBUTARIES SHOULD WATCH FOR RAPID RISES AND POSSIBLE FLOODING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IMMINENT.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY. DO
NOT ATTEMPT TO CROSS FLOODED ROADWAYS BY FOOT OR AUTOMOBILE.
REMEMBER...TURN AROUND DONT DROWN.
LAT...LON 4309 9208 4350 9208 4350 9123 4345 9124
4342 9120 4337 9120 4335 9117 4332 9109
4330 9107 4326 9107 4314 9117 4309 9117
TIME...MOT...LOC 0737Z 180DEG 0KT 4315 9203
$$
BOYNE2 follow-up statements
000
WGUS73 KARX 080956
FFSARX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
456 AM CDT SUN JUN 8 2008
IAC005-191-081330-
/O.CON.KARX.FF.W.0014.000000T0000Z-080608T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WINNESHIEK IA-ALLAMAKEE IA-
456 AM CDT SUN JUN 8 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 AM CDT FOR
ALLAMAKEE AND WINNESHIEK COUNTIES...
AT 455 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUES TO
INDICATE THUNDERSTORMS WITH VERY HEAVY RAIN MOVING NORTHEAST ACROSS
THE NORTHERN TWO THIRDS OF WINNESHIEK AND THE NORTHERN THIRD OF
ALLAMAKEE COUNTIES IN NORTHEAST IOWA. THESE AREAS MAY SEE AN
ADDITIONAL 1 TO 3 INCHES OF RAIN BY 7 AM. THIS IS IN ADDITION TO THE
2 TO 5 INCHES OF RAIN WHICH HAS ALREADY FALLEN SINCE SATURDAY
MORNING.
LOCATIONS WITH THE GREATEST RISK OF FLASH FLOODING INCLUDE DECORAH...
KENDALLVILLE...AND DORCHESTER. IN ADDITION...RESIDENTS ALONG THE
UPPER IOWA RIVER AND ITS TRIBUTARIES SHOULD SHOULD BE ALERT FOR
RISING WATERS AND POSSIBLE FLOODING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY. DO
NOT ATTEMPT TO CROSS FLOODED ROADWAYS BY FOOT OR AUTOMOBILE.
REMEMBER...TURN AROUND DONT DROWN.
LAT...LON 4309 9208 4350 9208 4350 9123 4345 9124
4342 9120 4337 9120 4335 9117 4332 9109
4330 9107 4326 9107 4314 9117 4309 9117
TIME...MOT...LOC 0947Z 180DEG 0KT 4315 9203
$$
BOYNE000
WGUS73 KARX 081205
FFSARX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
705 AM CDT SUN JUN 8 2008
IAC005-191-081330-
/O.CON.KARX.FF.W.0014.000000T0000Z-080608T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WINNESHIEK IA-ALLAMAKEE IA-
700 AM CDT SUN JUN 8 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 AM CDT FOR
ALLAMAKEE AND WINNESHIEK COUNTIES...
AT 700 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUES TO
MODERATE TO HEAVY RAIN MOVING NORTHEAST ACROSS WINNESHIEK AND
ALLAMAKEE COUNTIES IN NORTHEAST IOWA. THESE AREAS MAY SEE UP TO AN
INCH OF ADDITIONAL RAIN BETWEEN 700 AM AND 830 AM. THIS IS IN
ADDITION TO THE 4 TO 8 INCHES OF RAIN WHICH HAS ALREADY FALLEN SINCE
SATURDAY MORNING.
THE WINNESHIEK COUNTY SHERIFF DEPARTMENT REPORTED FLOODING IN BURR
OAK...DECORAH...AND NEAR THE INTERSECTION OF 236TH AVENUE AND COUNTY
ROAD A18. IN ADDITION...EVACUATIONS ARE TAKING PLACE ON 200TH STREET
NEAR PROTIVIN.
THE ALLAMAKEE COUNTY SHERIFF DEPARTMENT REPORTED THAT SOME PEOPLE
WERE ON TOP OF CARS AND IN TREES IN DORCHESTER. THERE WAS ALSO A
TRAILER SURROUNDED BY WATER NEAR DORCHESTER. A COUPLE WAS IN THE
TRAILER AND WAITING TO BE RESCUED BY BOAT. MODERATE TO SEVERE
FLOODING WAS REPORTED GENERALLY NORTH OF A SATTRE TO NEW ALBIN LINE.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY. DO
NOT ATTEMPT TO CROSS FLOODED ROADWAYS BY FOOT OR AUTOMOBILE.
REMEMBER...TURN AROUND DONT DROWN.
LAT...LON 4309 9208 4350 9208 4350 9123 4345 9124
4342 9120 4337 9120 4335 9117 4332 9109
4330 9107 4326 9107 4314 9117 4309 9117
TIME...MOT...LOC 0947Z 180DEG 0KT 4315 9203
$$
BOYNEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 1:40 PM CDT, 12 hours 57 minutes earlier.
Area forecast discussion, Jun 7, 1:40 PM CDT, 12 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
140 PM CDT SAT JUN 7 2008
.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT
BEEN A BUSY DAY ALREADY BUT FOCUS REMAINS ON SEVERE WEATHER THREAT
REST OF TODAY AND THROUGH SUNDAY.
AS STRONG UPPER JET CONTINUES TO PUSH INTO UPPER MIDWEST...LOW LEVEL
RESPONSE HAS BEEN A QUICK NORTH SURGE WITH HIGHER DEW POINTS
ADVECTING IN QUICKLY THIS MORNING. CURRENT CONVECTION MORE LIMITED
TO NORTHEAST IOWA INTO SOUTHWEST WISCONSIN ALONG AND JUST NORTH OF
STRONGER CAPE GRADIENT THAT IS WELL ESTABLISHED ACROSS IOWA. SHORT
WAVE TROUGH IS MOVING OUT OF EASTERN NEBRASKA RIDING SOUTHWEST FLOW
ALOFT AND ENHANCING LIFT AND CONVERGENCE AS THE AFTERNOON WEARS ON.
DEEP SHEAR IN PLACE AS WELL SO ALREADY SEEING SUPERCELLS AND
POSSIBLE TORNADO ACTIVITY. SEE DAY 1 CONVECTIVE OUTLOOK FOR SUPPORT.
ALSO TRYING TO DIAGNOSE HEAVY RAIN AND FLOODING THREAT. HEAVIEST
RAIN MAY BE CONFINED TO SOUTHERN FORECAST AREA HEADING INTO THIS
EVENING...WHICH IS WHERE HEAVIEST RAIN HAS FALLEN OVER THE PAST TWO
WEEKS AND ALSO IN A CURRENT WATCH. NOT SURE AREAS OF SOUTHEAST
MINNESOTA OR NORTH CENTRAL WISCONSIN WILL SEE MUCH UNLESS
REGENERATION OCCURS BACK TO THE WEST OR SOUTHWEST...BUT MAY EXPAND
WATCH NORTH GIVEN AFTERNOON RAINFALL HAS ALREADY PRODUCED SOME MINOR
FLOODING ALONG AND SOUTH OF I-90. SHORT RANGE MODEL GUIDANCE IS
SUGGESTING REGENERATION WILL HAPPEN WITH LOW LEVEL MOISTURE
TRANSPORT FOCUSING BACK TO THE WEST OVERNIGHT. FLY IN THE OINTMENT
IS WHAT WILL AFTERNOON CONVECTION LEAVE FOR A BOUNDARY AND HOW FAR
NORTH OF THAT COULD REGENERATION OCCUR. 07.12Z MODEL GUIDANCE
CONTINUES TREND OF FOCUSING ACTIVITY ACROSS SOUTHEAST MINNESOTA
HEADING INTO SUNDAY MORNING BUT UNCERTAINTY EXISTS. WILL LIKELY
LEAVE THE CURRENT FLASH FLOOD WATCH WHERE IT IS AND WILL REALIGN
DEPENDING ON IF OR HOW REGENERATION OCCURS. EITHER WAY HIGH POPS
EXPECTED NEXT 24-36 HOURS.
ANOTHER SHORT WAVE IMPULSE EXPECTED TO EJECT TOWARDS REGION ON
SUNDAY SO COULD SEE ANOTHER PERFORMANCE. WILL CERTAINLY HAVE TO SEE
HOW FIRST 24 HOURS PANS OUT...BUT EMPHASIS WILL PROBABLY CENTER ON
NORTHEAST IOWA INTO SOUTHWEST WISCONSIN AND POINTS SOUTH AND EAST.
STILL BANKING ON IDEA THAT BOUNDARY WILL CONTINUE TO GET PUSHED
SOUTH IN TIME AND KEEPING MONDAYS FOCUS BACK TO THE SOUTH. BUT
UPSTREAM RIDGING WILL PROVIDE ANOTHER RETURN FLOW SHOT ON TUESDAY.
NOT A LOT OF TIME TO FOCUS ON OUTER PERIODS THOUGH. MINOR TO NO
CHANGES MADE IN THIS TIME FRAME.
.LONG TERM...TUESDAY NIGHT THROUGH SATURDAY
MAIN FORECAST CONCERNS ARE PRECIPITATION CHANCES THROUGH THE PERIOD.
THE 07.00Z GFS AND ECMWF ARE VERY GOOD AGREEMENT WITH OVERALL UPPER
LEVEL FLOW PATTERN THROUGH THE PERIOD. BOTH MODELS ARE INDICATING
UPPER LEVEL TROUGH TO DIG OVER THE ROCKY MOUNTAINS AND RIDGE TO
AMPLIFY OVER THE EASTERN U.S. THROUGH 00Z FRIDAY. THEN...MODELS
BEGIN TO BREAK DOWN UPPER LEVEL RIDGE OVER EASTERN U.S. AND DEVELOP
WEST TO EAST ZONAL FLOW OVER WESTERN AND CENTRAL U.S. LATE IN THE
PERIOD. MAIN DIFFERENCE BETWEEN THE 07.00Z GFS AND ECMWF IS TIMING
OF EMBEDDED SHORTWAVE TROUGHS WRAPPING AROUND WESTERN U.S. UPPER
LEVEL TROUGH THROUGH FORECAST PERIOD. THOUGH...OVERALL MODELS ARE IN
GOOD AGREEMENT WITH ACTIVE WEATHER PATTERN TO CONTINUE ACROSS THE
FORECAST AREA THROUGH PERIOD. PREVIOUS FORECAST HAS GOOD HANDLE ON
THIS AND WILL MAKE MINOR CHANGES TO FORECAST THROUGH PERIOD.
&&
.AVIATION...
STORMY/UNSETTELED OVER THE TAF SITES THROUGH THE PERIOD. GREAT DEAL
OF UNCERTAINTY REGARDING SPECIFICS OF STORM INITIATION/MOVEMENT AND
HOW WIDESPREAD TSRA WILL BE. DOES APPEAR A LARGER SCALE STORM
COMPLEX WILL BE SPREADING INTO THE AREA OVERNIGHT/EARLY SUNDAY WITH
THREATS OF HEAVY RAIN /OCNL IFR VSBYS AND CEILINGS/. REST OF TAF
FORECAST WILL BE DRIVEN LARGELY ON SMALLER SCALE STORM POTENTIAL AND
LOCATIONS. GIVEN SETUP...ANY STORM WILL WILL HAVE POSSIBILITY OF
LARGE HAIL/HIGH WINDS...AND ASSOCIATED IFR/MVFR CEILINGS VSBYS.
DON/T SEE A PERIOD IN TAF WINDOW OF LESSER RAIN THREAT IN VERY
ACTIVE PATTERN/SETUP.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
MORNING FOR WIZ041-WIZ042-WIZ053-WIZ054-WIZ055-WIZ061.
MN...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
MORNING FOR MNZ079-MNZ086-MNZ087-MNZ088-MNZ094-MNZ095-
MNZ096.
IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
MORNING FOR IAZ008-IAZ009-IAZ010-IAZ011-IAZ018-IAZ019-
IAZ029-IAZ030.
&&
SHORT TERM...SHEA
LONG TERM....DTJ
AVIATION.....BINAUHazardous weather outlook, Jun 7, 8:08 PM CDT, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 808 PM CDT SAT JUN 7 2008 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-081100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 808 PM CDT SAT JUN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA... NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS WITH VERY HEAVY...POSSIBLE DAMAGING WIND AND AN ISOLATED TORNADO THREAT WILL LINGER WELL THROUGH THE EVENING ACROSS PARTS OF NORTHEAST IOWA INTO SOUTHWEST WISCONSIN. FLASH FLOODING COULD BECOME A DISTINCT PROBLEM IN THESE AREAS IF STORMS CONTINUE TO TRACK OVER THE SAME AREAS. FURTHER NORTH...SCATTERED THUNDERSTORMS ARE STILL POSSIBLE BUT THE SEVERE WEATHER RISK IS MUCH MORE MINIMIZED. A FLASH FLOOD WATCH IS IN EFFECT FOR SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND MUCH OF WEST CENTRAL INTO SOUTHWEST WISCONSIN TONIGHT. SEVERAL INCHES OF RAIN ARE STILL POSSIBLE FROM NEAR MASON CITY IOWA ALONG THE MINNESOTA AND IOWA STATELINE AND INTO CENTRAL WISCONSIN. THOSE AREAS WHERE THE TERRAIN MAY ENHANCE THE THREAT SHOULD BE ESPECIALLY CAUTIOUS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A COLD FRONT COULD ONCE AGAIN PRODUCE SEVERE THUNDERSTORMS ON SUNDAY AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS. HEAVY RAINFALL WILL ALSO BE POSSIBLE WHICH COULD LEAD TO SOME FLOODING PROBLEMS. ANOTHER WEAK COLD FRONT WILL MOVE INTO THE AREA NEXT WEEK AND WILL KEEP THUNDERSTORMS IN THE FORECAST FROM MONDAY THROUGH FRIDAY. AT THIS TIME...SEVERE WEATHER IS NOT EXPECTED WITH ANY OF THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY STILL BE NEEDED ACROSS PARTS OF NORTHEAST IOWA AND SOUTHWEST WISCONSIN THIS EVENING. OTHERWISE RAINFALL REPORTS AND ANY RELATED WATER PROBLEMS OR FLOODING SHOULD BE REPORTED IN. SPOTTERS MAY ALSO BE NEEDED ON SUNDAY...ESPECIALLY DURING THE AFTERNOON AND EARLY EVENING. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. SHEA
In the hours before
Local storm report, Jun 7, 9:28 PM CDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
928 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 PM FLOOD 2 S CHESTER 43.46N 92.36W
06/07/2008 HOWARD IA AMATEUR RADIO
WATER OVER ROADS FROM 3SW OF CHESTER TO 2S OF CHESTER.
FLOODED ROADS INCLUDE 50TH AND FIR AVE...75TH AND
FIR...40TH STREET 2S OF CHESTER...AND 50TH AND DALE.
FLOODING FROM BEAVER CREEK...TRIBUTARIES TO CRANE
CREEK...AND STAFF CREEK.
&&
MWLocal storm report, Jun 7, 9:34 PM CDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
934 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM TORNADO 1 S LIBERTY POLE 43.47N 90.90W
06/07/2008 VERNON WI EMERGENCY MNGR
SHED DAMAGED AND MACHINERY THROWN INTO FIELDS.
&&
SHEALocal storm report, Jun 7, 11:17 PM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1117 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM FLOOD 2 S HILLSBORO 43.63N 90.34W
06/07/2008 VERNON WI LAW ENFORCEMENT
WATER OVER HIGHWAY 80 SOUTH OF HILLSBORO
1055 PM FLOOD CHASEBURG 43.65N 91.10W
06/07/2008 VERNON WI LAW ENFORCEMENT
WATER OVER HIGHWAY 162
1055 PM FLOOD 2 W LIBERTY 43.52N 90.77W
06/07/2008 VERNON WI LAW ENFORCEMENT
HIGHWAY 56 CLOSED BETWEEN VIROQUA AND VIOLA DUE IN PART
TO FLOODING OF BISHOP BRANCH
&&
MWLocal storm report, Jun 8, 12:18 AM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1218 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM FLOOD VALLEY 43.65N 90.53W
06/07/2008 VERNON WI CO-OP OBSERVER
WARNER CREEK OVERTOPPED A BRIDGE IN VALLEY.
1210 AM FLOOD VALLEY 43.65N 90.53W
06/08/2008 VERNON WI CO-OP OBSERVER
WARNER CREEK NEARLY OVER A BRIDGE ALONG COUNTY ROAD P
JUST WEST OF VALLEY. COUNTY P CLOSED WEST OF VALLEY
TOWARD HIGHWAY 131.
1210 AM FLASH FLOOD 1 NE LA FARGE 43.59N 90.62W
06/08/2008 VERNON WI CO-OP OBSERVER
SMALL MUD SLIDE ON MUNSON ROAD
&&
MWLocal storm report, Jun 8, 1:50 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
150 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 AM HAIL HUTTON 43.61N 92.05W
06/08/2008 E1.00 INCH FILLMORE MN EMERGENCY MNGR
&&
MWLocal storm report, Jun 8, 1:51 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
151 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 AM TSTM WND DMG ADAMS 43.56N 92.72W
06/08/2008 MOWER MN LAW ENFORCEMENT
BRANCHES BLOWN DOWN
0120 AM HAIL CHERRY GROVE 43.58N 92.28W
06/08/2008 M0.50 INCH FILLMORE MN TRAINED SPOTTER
0125 AM TSTM WND GST LE ROY 43.51N 92.51W
06/08/2008 M47.00 MPH MOWER MN FIRE DEPT/RESCUE
0125 AM HEAVY RAIN LE ROY 43.51N 92.51W
06/08/2008 M1.45 INCH MOWER MN FIRE DEPT/RESCUE
1.45 INCHES OF RAIN HAS FALLEN SINCE MIDNIGHT
&&
BOYNEThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:02 PM CDT | Severe Thunderstorm Warning | ARX | Mitchell | 43 min |
| Jun 7, 7:44 PM CDT | Flash Flood Warning | ARX | Allamakee, Winneshiek | 4 hr |
| Jun 7, 8:04 PM CDT | River Flood Warning | ARX | Clayton | 7 days |
| Jun 7, 8:04 PM CDT | River Flood Warning | ARX | Clayton | 7 days |
| Jun 7, 8:04 PM CDT | River Flood Warning | ARX | Allamakee | 6 days |
| Jun 7, 8:42 PM CDT | River Flood Warning | ARX | Floyd, Mitchell | 4 days |
| Jun 7, 11:24 PM CDT | Severe Thunderstorm Warning | ARX | Fayette | 36 min |
| Jun 7, 11:46 PM CDT | Areal Flood Warning | ARX | Howard, Mitchell | 8 hr |
| Jun 8, 1:04 AM CDT | Severe Thunderstorm Warning | ARX | Howard | 56 min |
| Jun 8, 8:26 AM CDT | Areal Flood Warning | ARX | Allamakee, Chickasaw, Clayton, Fayette, Floyd, Howard and 2 more | 6 hr |
| Jun 8, 10:20 AM CDT | River Flood Warning | ARX | Allamakee, Winneshiek | 51 hr |
| Jun 8, 2:27 PM CDT | Areal Flood Warning | ARX | Allamakee, Chickasaw, Clayton, Fayette, Floyd, Howard and 2 more | 34 hr |
Nearby
Flash Flood Warnings in Iowa, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.